ophthalmologist-icon
Thyroid and eye related.
Hello doctor! I am on medicines for hyperthyroid since past 5 months. So my physician told me this side effect of hyperthyroid where the eye balls come a little out. That happened with me, not very severe though. From past 2 months both my eyes started to swell on the eye-lid area and eye-bags occurred below my eyes. Now I can see the difference in my eyes, in a way that one of them is back to normal (no swelling), but the other one is still swelled up. Why such a difference? Also, I read about eye thyroid. I hope I don't have that yet. Do you think it's something to worry about? Will both the eyes get back to normal with hyperthyroid medicines or not? Please help! Thanks.
49 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi...I totally understand your concern and feeling about your health condition... And I appreciate you for taking medical care at the earliest point... I would suggest you to take Medications as prescribed by your physician for hyperthyroidism...Hyperthyroidism one of the cause for exophthalmos and has to be treated.. And the condition usually would regress on itself so nothing to worry much.. In a few other cases severe condition of exophthalmos are treated with surgical options...be in a regular fallow up with your physician with opthalmologist consultation they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.